# SDR SWIA200211033

- Difficulty date: July 4, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 38,147 hours, 46,672 cycles
- Engine: Pwa PW118A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 100 AGL, RECEIVED AN AURAL OIL WITH TRIPLE CHIME.  NO ASSOCIATED MAP WARNINGS AND NO ENGINE PARAMETERS TO SUPPORT THE WARNING.  ALARM WAS CONTINUOUS AND COULD NOT BE CANCELLED.  RETURNED TO SLC.  REMOVED AND REPLACED OIL PRESSURE TRANSDUCER CANNON PLUG AND AURAL WARNING UNIT.
